Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Central limit theorems for random walks associated with hypergeometric functions of type BC

Tom 163 / 2021

Merdan Artykov, Michael Voit Colloquium Mathematicum 163 (2021), 89-112 MSC: 60B15, 43A62, 60F05, 43A90, 33C67. DOI: 10.4064/cm7981-2-2020 Opublikowany online: 15 June 2020

Streszczenie

Consider the non-compact Grassmann manifolds $G/K$ over the fields $\mathbb R, \mathbb C, \mathbb H$ with rank $q\ge 1$ and dimension parameter $p \gt q$. The associated spherical functions are Heckman–Opdam hypergeometric functions of type $BC$, where the double coset spaces $G/\!/K$ are identified with the Weyl chambers $ C_q^B\subset \mathbb R^q$ of type $B$. The associated double coset hypergroups on $ C_q^B$ can be embedded into a continuous family of commutative hypergroups $(C_q^B,*_p)$ with $p\in [2q-1,\infty [$ associated with these hypergeometric functions by Rösler (2010). Several limit theorems for random walks on these hypergroups were recently derived by Voit (2017). We here present further limit theorems when the time as well as $p$ tend to $\infty $. For integers $p$, this admits interpretations for group-invariant random walks on the Grassmannians $G/K$.

Autorzy

  • Merdan ArtykovFakultät Mathematik
    Technische Universität Dortmund
    Vogelpothsweg 87
    D-44221 Dortmund, Germany
    e-mail
  • Michael VoitFakultät Mathematik
    Technische Universität Dortmund
    Vogelpothsweg 87
    D-44221 Dortmund, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek